# SDR 95ZZZX2481

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100195L
- Condition: Loose Rivets
- Location: Lt Elevator
- Part time: 2,460 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED LOOSE RIVETS ON LEFT ELEVATOR TORQUE TUBE DURING UNSCHEDULED MAINTENANCE ON TAIL.  MAINTENANCE REMOVED AND REPLACED THE TORQUE TUBE ASSEMBLY.
